BibTeX record journals/poit/DinaburgS03

download as .bib file

@article{DBLP:journals/poit/DinaburgS03,
  author    = {Efim I. Dinaburg and
               Yakov G. Sinai},
  title     = {Existence and Uniqueness of Solutions of a Quasilinear Approximation
               of the 3D Navier-Stokes System},
  journal   = {Probl. Inf. Transm.},
  volume    = {39},
  number    = {1},
  pages     = {47--50},
  year      = {2003},
  url       = {https://doi.org/10.1023/A\%3A1023678431203},
  doi       = {10.1023/A\%3A1023678431203},
  timestamp = {Thu, 28 Jun 2018 11:25:01 +0200},
  biburl    = {https://dblp.org/rec/journals/poit/DinaburgS03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics